Matematicki Vesnik

Vol. 62, No. 2, 2010 · Contents

B. Kheirfam:
Sensitivity analysis in multi-parametric strictly convex quadratic optimization

M. K. Aouf, A. O. Mostafa:
Certain bounded functions of complex order

M. H. Hamarsheh, E. A. Rawashdeh:
A numerical method for solution of semidifferential equations

B. A. Frasin:
General integral operator defined by Hadamard product

G. S. Saluja:
Strong convergence theorems of common fixed points for a pair of quasi-nonexpansive and asymptotically quasi-nonexpansive mappings

M. Berkani, H. Zariouh:
New extended Weyl type theorems

B. G. R. Bossoto:
Structures de Jacobi sur une variete des points proches

P. Sahoo:
Uniqueness of meromorphic functions when two differential polynomials share one value IM

R. Dubey, A. Vyas:
Wavelets and the complete invariance property

[Journal Home] [All Journals] [ELibM Home] [EMIS Home]

Publication date for the electronic files: 28 Mar 2010. Last modified: 1 April 2010.

© 2010 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition